# SDR ABXA010663

- Difficulty date: January 8, 2002
- Submitted: January 11, 2002
- Operation: Air carrier
- Aircraft: N707AX
- Make and model: Boeing 767231
- Aircraft serial: 22570
- Aircraft time: 69,896 hours, 16,690 cycles
- Engine: Pwa JT9D7R4D
- Engine time: 57,786 hours, 13,291 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 77333321
- Part serial: F1485
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 2,754 hours, 901 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E, A

## Discrepancy

DURING CLIMB, THE NR 1 ENGINE STARTED TO ACCELERATE UNCOMMANDED.  PULLED THE THROTTLE TO IDLE, ENGINE DID NOT RESPOND.  THE NR 1 ENGINE WAS SHUTDOWN.  THE AIRCRAFT RETURNED TO ILN WHERE IT LANDED UNEVENTFULLY.  REPLACED THE LEFT TT2 SENSOR AND THE LEFT FUEL CONTROL UNIT IAW B767 MM.
